MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS SHOULDER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

FX SOLUTIONS HUMERIS SHOULDER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 313-0706
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised on (b)(6) 2021, approximately 04 years after the primary surgery on (b)(6) 2017.The cause for revision is unknown.The surgeon explanted the standard humeral cup (36/6) and implanted a stability humeral cup (36/9).

Brand Name
HUMERIS SHOULDER
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
FX SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
MDR Report Key13158525
Report Number3014128390-2021-00076
Device Sequence Number11799155
Product Code PHX
UDI-Device Identifier03701037301364
UDI-Public03701037301364
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/04/2022
Report Date (Section F) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2022
Device Model Number313-0706
Device Catalogue Number313-0706
Device Lot NumberL0553
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/27/2021
Event Location Hospital
Date Report to Manufacturer12/27/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale
Date Report Sent to FDA01/04/2022